# SDR SWAA2023050343284

- Difficulty date: April 29, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,199 hours, 37,499 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY SLIDE PRESSURE LOW<[01] R&R AFT ENTRY DOOR EMERGENCY SLIDE IAW AMM 25-66-01.
